# SDR AALA20120628004

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 82,737 hours, 13,246 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON FORWARD TORQUE BOX FEEDER CABLE THRU HOLE CRACKED.  REPAIRED PER AARD 54-52-01.
